Alert archive / Georgia / River Flood Warnings in 2010

River Flood Warning 54, NWS Atlanta, GA

February 4, 2010Forsyth County, Fulton County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 4, 2010, 9:56 PM EST for Forsyth County, Fulton County, Georgia. It took effect at Feb 5, 2010, 7:18 AM EST. It was in force for 52 hr.

The area

The counties it named.

The facts

Issued
Feb 4, 2010, 9:56 PM EST (02:56 UTC)
In effect from
Feb 5, 2010, 7:18 AM EST
Expired
Feb 7, 2010, 11:35 AM EST
In force
52 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Forsyth County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 76 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek near Alpharetta (APHG1). The gauge peaked at 9.91 ft at Feb 6, 2010, 9:00 AM EST.

actionminormoderate51002/0502/0602/0702/08
Action stage
6 ft
Minor stage
7 ft
Moderate stage
11 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 4, 9:30 PM EST, 26 minutes earlier.

Area forecast discussion, Feb 4, 9:30 PM EST, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
930 PM EST THU FEB 4 2010

.UPDATE...
TEMPERATURES HAVE BEEN RUNNING 3-4 DEGREES LOWER THAN EXPECTED LAST
SEVERAL HOURS FROM EVAPORATIVE COOLING. DEWPOINTS ARE CLOSING IN ON
THE TEMPS...SO DO NOT EXPECT MUCH ADDITIONAL FALL. HAVE ADJUSTED
HOURLY TEMP GRIDS AND MIN TEMP GRID FIRST PERIOD TO BETTER REFLECT
CURRENT TRENDS. THIS WILL SUPPORT CONTINUED SLEET/SNOW HIGHER
ELEVATIONS OF THE NE GA MOUNTAINS...SO WILL LEAVE WSW IN PLACE UNTIL
IT EXPIRES AT 04Z. WINDS BEGINNING TO APPROACH WIND ADVISORY
CRITERIA...SO WILL REFRESH AND KEEP WIND ADVISORY GOING. FOR
RAINFALL...PROGRESS OF SIGNIFICANT RAIN INTO THE AREA HAS BEEN SLOW
AND CONFINED MAINLY TO THE NORTH HALF OF THE CWA. HAVE CUT BACK ON
POPS SE AREAS AND REMOVED MENTION OF HEAVY RAIN UNTIL AFT 08Z. WILL
CONTINUE FLOOD WATCH AS IS FOR NOW. NO OTHER CHANGES BEING MADE AT
THIS TIME.

19
&&

.PREV DISCUSSION... /ISSUED 505 PM EST THU FEB 4 2010/

SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
RECEIVED SOME REPORTS OF SLEET AND SNOW IN NORTH CENTRAL AND NE GA
THIS AFTERNOON AS THE INITIAL ONSET OF PRECIP FALLS THROUGH A
COOL/DRY MID LAYER. THE EVAPORATIVE COOLING PROCESSES ARE ALLOWING
SNOW AND SLEET TO MAKE IT TO THE GROUND...HOWEVER GROUND/SURFACE
TEMPS ARE IN THE MID AND UPPER 30S...SO NO ACCUMULATION PROBLEMS
ARE EXPECTED. AS THE AIR MASS BECOMES MORE SATURATED...EXPECT THIS
WINTRY MIX TO CHANGE BACK OVER TO RAIN BY THIS EVENING.WILL CONTINUE
TO WORD FOR A POTENTIAL MIX UP IN NE GA THIS EVENING WHERE THE
WEDGE OF COLDER AIR WILL HOLD STRONG...BUT NO ICY ROAD CONDITIONS
ARE EXPECTED AS LOWS THERE HOLD IN THE MID AND UPPER 30S.

OTHERWISE...LATEST SURFACE ANALYSIS SHOWS A LOW PRESSURE SYSTEM
DEEPENING OVER THE NORTHWEST GULF THIS AFTERNOON. MODELS AGREE
THIS SYSTEM WILL TRACK NORTHEAST AND ACROSS CENTRAL AND SOUTH GA
ON FRIDAY. THE ECMWF AND NAM ARE A BIT SLOWER THAN THE GFS...WHILE
THE NAM TAKES A MUCH MORE SOUTHERN ROUTE ON FRIDAY. PREFER THE
TRACK AND SLIGHTLY FASTER GFS CONSIDERING THE STRENGTH OF THE COLD
DOME OF HIGH PRESSURE NOSING DOWN THE APPALACHIANS. AHEAD OF THE
LOW...EXPECT WIDESPREAD RAINS TO CONTINUE SPREADING OVER THE STATE
TONIGHT AND FRIDAY...WITH RAIN HEAVY AT TIMES TONIGHT AND EARLY
FRIDAY MORNING. STILL EXPECTING WIDESPREAD RAINFALL AMOUNTS UP TO 1
TO 3 INCHES IN MOST PLACES...WITH THE GREATER AMOUNTS LIKELY
FOCUSED ACROSS MUCH OF CENTRAL GA. CURRENT FLOOD WATCH LOCATION
AND TIMING STILL LOOK GOOD. HOWEVER...BE AWARE...EVEN AREAS AROUND
THE WATCH AREA SHOULD REMAIN ON THE ALERT FOR POTENTIAL FLOOD
PROBLEMS. THE RAINS WILL TAPER OFF BY FRIDAY AFTERNOON AS THE
LOW PUSHES ACROSS THE STATE AND THE HEAVIER PRECIP STAYS EAST OF
THE SURFACE LOW. NIL INSTABILITIES NOTED...SO NO MENTION OF THUNDER
IS STILL WARRANTED AT THIS TIME.

AS THE LOW PRESSURE SYSTEM APPROACHES TONIGHT...EXPECT THE
PRESSURE GRADIENT TO TIGHTEN AND PRODUCE STRONG GUSTY WINDS OVER
MUCH OF CENTRAL AND NORTH GA OVERNIGHT AND EARLY FRIDAY. THE
TIMING AND LOCATION OF THE CURRENT WIND ADVISORY STILL LOOKS GOOD
FOR NOW. WINDS WILL DIMINISH BY MID FRIDAY MORNING AS THE LOW
PUSHES OVER THE STATE.

WRAP AROUND MOISTURE MAY BRING A VERY SLIGHT THREAT OF FREEZING
DRIZZLE/RAIN TO EXTREME NE GA EARLY SATURDAY MORNING...BUT THE
MOISTURE IS SHALLOW AND LIMITED...SO NOT EXPECTING ANY SIGNIFICANT
TRAVEL PROBLEMS AT THIS TIME. JUST BE AWARE OF THIS POTENTIAL.

HIGH PRESSURE BUILDS OVER THE REGION ON SATURDAY...BUT CLOUDY
CONDITIONS WILL LIKELY PERSIST THROUGH SATURDAY NIGHT.

LONG TERM /SUNDAY THROUGH THURSDAY/...
MADE ONLY SOME MINOR TWEAKS OF POPS IN THE EXTENDED AS ANOTHER LOW
PRESSURE SYSTEM TRACKS NEWD FROM THE NW GULF AND SPREADS ANOTHER
ROUND OF COOL/STABLE RAIN OVER THE STATE TUESDAY-TUESDAY NIGHT.
RAINFALL AMOUNTS COULD BE IN THE 1 TO 3 INCH RAIN AGAIN...VERY
SIMILAR TO WHAT WE SEE WITH THIS ONCOMING SYSTEM TONIGHT AND FRIDAY.
STILL NO INSTABILITY NOTED...SO NO MENTION OF THUNDER AT THIS TIME.

39/07
&&

AVIATION...
CURRENT CIGS MOSTLY IN THE MVFR/VFR RANGE WITH ISOLATED SPOTS OF IFR
CIGS. THIS WILL CHANGING THROUGH OUT THE EVENING HOURS AS RAIN OVER
ALABAMA SPREADS OVER THE FORECAST AREA. ALL CIGS EXPECTED TO GO DOWN
BELOW 1000 FEET BETWEEN 03Z AND 06Z AND REMAIN THAT WAY THROUGH 00Z
SAT. THE BACK EDGE OF THE PRECIP WILL BE EXITING THE FORECAST AREA
FROM WEST TO EAST BETWEEN 18Z FRI AND 00Z SAT...HOWEVER THE BOUNDARY
LAYER WILL REMAIN SATURATED THROUGH 00Z SAT AND THIS SHOULD KEEPS
CIGS BELOW 1000. WINDS ALREADY INCREASING OUT OF THE NORTHEAST AND
THE CURRENT 15G25KTS APPEARS REASONABLE AND WILL MAINTAIN THIS EARLY
FRIDAY MORNING. THE COLD FRONT WILL SWEEP ACROSS THE REGION AFTER
18Z FRI WITH WINDS BECOMING WEST TO NORTHWEST AT 10 TO 20 KTS.

17
&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          37  40  35  51  33 / 100 100  20   5  10
ATLANTA         38  45  36  48  32 / 100 100  10   5  10
BLAIRSVILLE     38  40  33  40  28 / 100 100  30  20  10
CARTERSVILLE    40  44  36  46  30 / 100  90  10   5  10
COLUMBUS        46  52  40  51  35 / 100 100   5   5  10
GAINESVILLE     36  42  35  47  32 / 100 100  20   5  10
MACON           45  51  41  53  34 / 100 100  10   5  10
ROME            42  45  38  47  32 / 100  90  30  10   5
PEACHTREE CITY  41  48  34  48  30 / 100 100   5   5  10
VIDALIA         48  58  44  55  37 / 100 100  20   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...BUTTS...CARROLL...
CHATTAHOOCHEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...
CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FAYETTE...
FORSYTH...GLASCOCK...GREENE...GWINNETT...HALL...HANCOCK...
HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON...
MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...MORGAN...
MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...
PAULDING...PEACH...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...
SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...
TWIGGS...UPSON...WALTON...WARREN...WASHINGTON...WEBSTER...
WHEELER...WILCOX...WILKES...WILKINSON.

WIND ADVISORY UNTIL 10 AM EST FRIDAY FOR THE FOLLOWING ZONES:
BANKS...BARROW...BARTOW...BIBB...BUTTS...CARROLL...CATOOSA...
CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...GREENE...
GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...JACKSON...
JASPER...JONES...LAMAR...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PUTNAM...ROCKDALE...SCHLEY...SOUTH
FULTON...SPALDING...STEWART...SUMTER...TALBOT...TAYLOR...TOWNS...
TROUP...UNION...UPSON...WALKER...WALTON...WEBSTER...WHITE...
WHITFIELD.

WINTER WEATHER ADVISORY UNTIL 11 PM EST THIS EVENING FOR THE
FOLLOWING ZONES: DAWSON...FANNIN...GILMER...LUMPKIN...TOWNS...
UNION...WHITE.

&&

39/07/17/19
Hazardous weather outlook, Feb 4, 4:56 AM EST, 17 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 AM EST THU FEB 4 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
456 AM EST THU FEB 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
HEAVY RAIN AND STRONG GUSTY WINDS EXPECTED TONIGHT.

.SYNOPSIS...
A LOW PRESSURE SYSTEM DEVELOPING OVER THE NORTHWEST GULF OF MEXICO
WILL MOVE NORTHEAST ACROSS THE SOUTHEASTERN U.S TODAY AND
TONIGHT...AS HIGH PRESSURE BECOMES CENTERED ALONG THE MID ATLANTIC
COAST.

.PRIMARY HAZARDS...
PERIODS OF HEAVY RAIN TONIGHT MAY CAUSE MINOR FLOODING ON AREA
CREEKS...STREAMS AND RIVERS. STRONG GUSTY WINDS COULD MAKE DRIVING
DIFFICULT TONIGHT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

.DISCUSSION...
WIDESPREAD RAIN ASSOCIATED WITH A LOW PRESSURE SYSTEM MOVING
NORTHEAST OUT OF THE GULF OF MEXICO WILL BEGIN TO PUSH INTO NORTH
AND CENTRAL GEORGIA THIS AFTERNOON. AS THE LOW GETS CLOSER
TONIGHT...THE RAIN IS EXPECTED TO BECOME HEAVY WITH WIDESPREAD 1 TO
2 INCH TOTALS POSSIBLE BY FRIDAY MORNING. WINDS ARE ALSO EXPECTED
TO BECOME STRONG AND GUSTY TONIGHT AS THE GRADIENT TIGHTENS
BETWEEN THE LOW MOVING OUT OF THE GULF AND HIGH PRESSURE CENTERED
OFF THE MID ATLANTIC COAST. FOR MORE DETAILED INFORMATION...SEE
THE LATEST FLOOD WATCH AND WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A SLIGHT CHANCE FOR A WINTRY MIX ACROSS THE NORTHEAST
GEORGIA MOUNTAINS FRIDAY NIGHT. OTHERWISE...NO HAZARDOUS WEATHER IS
ANTICIPATED FOR THE REST OF THE PERIOD AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF HEAVY RAINFALL THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Feb 4, 4:31 PM EST, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EST THU FEB 4 2010

GAZ006>009-013>016-023-050515-
FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON-LUMPKIN-WHITE-HALL-
431 PM EST THU FEB 4 2010

...MINOR ACCUMULATION OF WINTER PRECIPITATION ACROSS NORTHEAST GEORGIA...

SEVERAL REPORTS OF SNOW AND SLEET HAVE BEEN RECEIVED FROM THE
NORTHEAST GEORGIA COUNTIES OF DAWSON...LUMPKIN...WHITE AND TOWNS
COUNTIES. MOST OF THIS PRECIPITATION HAS FALLEN AS SLEET. THE
PRINCIPAL AREAS AFFECTED ARE BETWEEN DAWSONVILLE...HELEN...AND
HIAWASSEE. THE MOST SIGNIFICANT ACCUMULATIONS HAVE BEEN IN
NORTHERN WHITE COUNTY...WHERE UP TO 1/4 INCH OF SNOW AND SLEET
HAS BEEN OBSERVED. SEVERAL ROADS IN WHITE COUNTY HAVE BEEN
CLOSED...INCLUDING GEORGIA HIGHWAY 17, 75, AND 366...WITH SEVERAL
ACCIDENTS HAVEN TAKEN PLACE IN THE AREA.

TEMPERATURES IN THE AFOREMENTIONED COUNTIES ARE HOVERING JUST
ABOVE THE FREEZING MARK AND WILL REMAIN NEAR FREEZING THROUGHOUT
THE EVENING. WARM AIR JUST ABOVE THE SURFACE WILL BEGIN TO SPREAD
INTO THE AREA FROM THE SOUTHWEST OVERNIGHT...AND ALL OF THE
PRECIPITATION IS EXPECTED TO CHANGE TO RAIN. SOME ADDITIONAL MINOR
ACCUMULATIONS OF SNOW AND SLEET WILL BE POSSIBLE IN THESE
COUNTIES DURING THE EVENING...BUT NO ADDITIONAL SIGNIFICANT ACCUMULATION
OF WINTER PRECIPITATION IS EXPECTED.

PERSONS PLANNING TO TRAVEL THROUGH THE NORTHEAST GEORGIA COUNTIES
OF UNION...TOWNS...WHITE...LUMPKIN...NORTHERN DAWSON...AND
NORTHERN HALL COUNTIES THIS EVENING SHOULD BE PREPARED FOR
POSSIBLE WINTER PRECIPITATION AND PATCHES OF ICE ON
ROADWAYS...BRIDGES...AND OVERPASSES.

STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND
TELEVISION FOR THE LATEST WEATHER INFORMATION.

19
Local storm report, Feb 4, 4:40 PM EST, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 PM EST THU FEB 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     SLEET            HELEN                   34.70N 83.73W
02/04/2010  E0.25 INCH       WHITE              GA   EMERGENCY MNGR

            1/8 TO 1/4 INCH OF SLEET/SNOW ACCUMULATION ACROSS THE
            NORTHERN PORTIONS OF THE COUNTY. PORTIONS OF GEORGIA
            HIGHWAYS 17, 75, AND 366 CLOSED BECAUSE OF ROAD
            CONDITIONS AND ACCIDENTS. TEMPERATURE 33 IN CLEVELAND AT
            TIME OF REPORT.

0330 PM     SNOW             5 S HIAWASSEE           34.88N 83.76W
02/04/2010  E0.1 INCH        TOWNS              GA   COUNTY OFFICIAL

            MINOR ACCUMULATION OF SNOW IN THE SOUTHERN PART OF THE
            COUNTY.

0410 PM     SLEET            DAWSONVILLE             34.42N 84.12W
02/04/2010  E0.00 INCH       DAWSON             GA   EMERGENCY MNGR

            OFF AND ON SLEET THROUGHOUT THE AFTERNOON. NO
            ACCUMULATION WITH TEMPERATURE OF 35.

&&

RAB
Local storm report, Feb 4, 5:17 PM EST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 PM EST THU FEB 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     SLEET            HELEN                   34.70N 83.73W
02/04/2010  E0.25 INCH       WHITE              GA   EMERGENCY MNGR

            1/8 TO 1/4 INCH OF SLEET/SNOW ACCUMULATION ACROSS THE
            NORTHERN PORTIONS OF THE COUNTY. PORTIONS OF GEORGIA
            HIGHWAYS 17, 75, AND 366 CLOSED BECAUSE OF ROAD
            CONDITIONS AND ACCIDENTS. TEMPERATURE 33 IN CLEVELAND AT
            TIME OF REPORT.

0330 PM     SNOW             5 S HIAWASSEE           34.88N 83.76W
02/04/2010  E0.1 INCH        TOWNS              GA   COUNTY OFFICIAL

            MINOR ACCUMULATION OF SNOW IN THE SOUTHERN PART OF THE
            COUNTY.

0410 PM     SLEET            DAWSONVILLE             34.42N 84.12W
02/04/2010  E0.00 INCH       DAWSON             GA   EMERGENCY MNGR

            OFF AND ON SLEET THROUGHOUT THE AFTERNOON. NO
            ACCUMULATION WITH TEMPERATURE OF 35.

0513 PM     SNOW             SUCHES                  34.69N 84.02W
02/04/2010  E2.0 INCH        UNION              GA   PUBLIC

            PUBLIC REPORTS 2.0 INCHES OF SNOW IN THE SUCHES AREA NEAR
            GEORGIA HIGHWAY 180 AT AN ELEVATION OF 3500 FEET.

&&

RAB

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 10:00 PM ESTRiver Flood WarningFFCClarke, Greene, Oconee5 days
Feb 5, 5:33 AM ESTRiver Flood WarningFFCDade27 hr
Feb 5, 6:00 AM ESTRiver Flood WarningFFCDeKalb, Fulton5 hr
Feb 5, 7:17 AM ESTRiver Flood WarningFFCGwinnett, Walton11 hr
Feb 5, 9:00 AM ESTRiver Flood WarningFFCWhitfield72 hr
Feb 5, 10:04 AM ESTRiver Flood WarningFFCCarroll, Coweta, Heard36 hr
Feb 5, 10:04 AM ESTRiver Flood WarningFFCGwinnett24 hr
Feb 5, 10:04 AM ESTRiver Flood WarningFFCNewton, Rockdale43 hr
Feb 5, 10:04 AM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Feb 5, 10:04 AM ESTRiver Flood WarningFFCBarrow, Jackson36 hr
Feb 5, 10:04 AM ESTRiver Flood WarningFFCElbert, Madison, Oglethorpe31 hr
Feb 5, 11:05 AM ESTRiver Flood WarningFFCDeKalb, Rockdale26 hr
Feb 5, 1:51 PM ESTRiver Flood WarningFFCChattooga21 hr
Feb 5, 1:51 PM ESTRiver Flood WarningFFCButts, Henry, Newton27 hr
Feb 5, 2:15 PM ESTRiver Flood WarningFFCMurray, Whitfield39 hr
Feb 5, 6:20 PM ESTRiver Flood WarningFFCCherokee19 hr

Nearby

River Flood Warnings in Georgia, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.